# SDR CALA2014051991061

- Difficulty date: May 19, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 41,377 hours, 17,871 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 60 - FRAME 70 CIRCUMFERENTIAL SUPPORT FOUND CORRODED.  R & R SUPPORT FRAME D5347112320200 IAW A320 51-72-11.
